# SDR R61A201904149377

- Difficulty date: April 9, 2019
- Submitted: April 14, 2019
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 39,378 hours, 23,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE, AT FR87 LB L24 FLOOR SUPPORT BRACKET FOUND CRACKED. IN PASSENGER CABIN FLOOR STRUCTURE AT FR87 LBL24 FLOOR SUPPORT BRACKET REPLACED IAW SRM 51-41-01.
